# SDR ASOA2014033110257

- Difficulty date: March 22, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 26,895 hours, 24,612 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD AT LBL 27.5 WL 105.43 IS CRACKED.    C/W EC/TC EO 600-53-0745 AND  REO 601R-53-61-1285 REV D.  MAJOR REPAIR.
